Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Prescribed Dytor for foot swelling. Increased heartbeat, dizziness. Should I continue Betacap?

i have been given tablet dytor by a doctor for swelling in my foot .before that i used lasix & becozinc by the same doctor.this process was happened from past 1 month.i am continuing medication.my heart beat was increased.& i am having dizziness .so he is (the doctor) gave me this medicine .do i need to continue betacap or not? i am having my BP now 110/70. what i need to do.plz advice.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Cardiologist 's  Response
Hi
betacap need to be continue
but you your BP in normal range and now if you are getting dizziness in that case i advice to adjust your dytor dose
consult your family doctor and adjust dose of dytor medicine
take care
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions